# SDR AALA20171023009

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CABIN FLOOR SUPPORT BS 540, RBL 3.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND  DRAWING 143A5240.
